# SDR UIEA2021031600596

- Difficulty date: March 15, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767
- Aircraft serial: 30110
- Aircraft time: 82,389 hours, 11,864 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Warning Message
- Condition: False Indication
- Location: Fuel Boost Pump
- Stage of operation: TX
- How discovered: C
- Nature of condition: J, S
- Precautionary procedure: D, O

## Discrepancy

ON TAXI OUT CTR L AND R FUEL PUMP MSG CAME ON WITH 2,000LBS FUEL IN CTR TANK( 4,000LBS OF FUEL ADDED TO CENTER TANK. PERFORMED OPS CHECK OF CTR L & CTR R FUEL PUMPS PER AMM 28-22-00. BOTH PUMPS OPS CHECKED GOOD. )
